MathSciNet Relay Station
MathSciNet bibliographic data
MR2379305 53C25
Bejan, Cornelia-Livia Types of manifolds of quasi-constant curvature. Sci. Ann. Univ. Agric. Sci. Vet. Med. 49 (2006), no. 2, 155–158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement